# SDR DALA1134969866

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOVEABLE VANE INBD EDGE CHAFED AT LOWER END PARTS RACK 82B. -5 ZEE ANGLE AND -21 ANGLE FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 57-01 FIG 1.  FABRICATED -21 ANGLE IAW DC9 SRM 51-10-02 MTL.032 2024 T3.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  RECV NEW -5 ZEE ANGLE PN 09-2700-3-2766.  INSTALLED  -5 AND-21 ANGLES IAW DC-9 SRM 51-30-02, 51-30-08.  TOP COATED IAW DC-9 SRM 51-10-3.
